# SDR UPS98826656

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 70-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 45 TRACK A CORROSION     REMOVED FLOOR PANEL 1 AFS 70 TO FS 280.  REMOVED CORRODED SEAT TRACK A FS 570 TO FS 280.  PUT NEW SEAT TRACK, DRILLED HOLES IAW DC8 SRM 5 1 1 24.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED NEW SEAT TRACK FS 70 TO FS 280 IAW DC8 SRM 51 3 0.  INSTALLED FLOOR PANEL IAW D C8 SRM 51 3 0.
